Change search
ReferencesLink to record
Permanent link

Direct link
On the Optimal Weighting of High-Dimensional Bayesian Networks
Mid Sweden University.
2004 (English)In: Advances and applications in statistics, Vol. 4, 357-377 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 4, 357-377 p.
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-86239OAI: diva2:500543
NQCAvailable from: 2012-02-13 Created: 2012-02-13 Last updated: 2012-03-02Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Pavlenko, Tatjana
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link